Skip to main content

Complete Non-Selfadjointness for Schrödinger Operators on the Semi-Axis

Fischbacher, Christoph, Naboko, Serguei, Wood, Ian (2023) Complete Non-Selfadjointness for Schrödinger Operators on the Semi-Axis. Algebra i Analiz / St. Petersburg Mathematical Journal, 35 (1). pp. 283-303. (Access to this publication is currently restricted. You may be able to access a copy if URLs are provided) (KAR id:99934)

PDF Author's Accepted Manuscript
Language: English

Restricted to Repository staff only
Contact us about this Publication
[thumbnail of Wood_Complete non-selfadjointnessPDF.pdf]
Official URL:


In this note we investigate complete non-selfadjointness for all maximally dissipative extensions of a Schr¨odinger operator on a half-line with dissipative bounded potential and dissipative boundary condition. We show that all maximally dissipative extensions that preserve the differential expression are completely non-selfadjoint. However, it is possible for maximally dissipative extensions to have a one-dimensional reducing subspace on which the operator is selfadjoint. We give a characterisation of these extensions and the corresponding subspaces and present a specific example.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Funders: University of Kent (
Depositing User: Ian Wood
Date Deposited: 07 Feb 2023 15:04 UTC
Last Modified: 25 Sep 2023 09:33 UTC
Resource URI: (The current URI for this page, for reference purposes)

University of Kent Author Information

Fischbacher, Christoph.

Creator's ORCID:
CReDIT Contributor Roles:

Naboko, Serguei.

Creator's ORCID:
CReDIT Contributor Roles:

Wood, Ian.

Creator's ORCID:
CReDIT Contributor Roles:
  • Depositors only (login required):

Total unique views for this document in KAR since July 2020. For more details click on the image.